# SDR REXA2016052000863

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR FLOORBOARD 141ALF AT FS 280 IS CORRODED.  R & R FLOORBOARD SUPPORT ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-42-15-001-001-A01.
